| Model Number |
321.133 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of the loaner set , it was observed that the torque-limiting t-handle was found to be out of drawing specification.The drawing specification is 7.32 - 8.08.The torque tested low - 6.3.There was no known patient or hospital involvement.This report is for one torque-limiting t-handle 7nm.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part # 321.133; synthes lot # 4730338; supplier lot # 536873b04; release to warehouse date: 01 mar 2004; supplier: (b)(4); no nonconformance report.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Service and repair evaluation: it was reported that during a routine incoming inspection of the loaner set the torque-limiting t-handle was found to be out of drawing specification.The torque tested low.The repair technician reported that device failed low torque during evaluation.The cause of the issue is torque test failed low.The device minimum peak which is lower than the accepted torque range.The item will be repaired and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 10.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.